# SDR SABA980015

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 962
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl Valve
- Part number: 8974575
- Condition: Failed
- Location: Rt Eng
- Stage of operation: TO
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

CLT - FLT 5173 - ON FLIGHT FROM CLT TO OAJ, PILOT ABORTED TAKEOFF DUE TO RIGHT ENGINE TORQUE STARTED DECREASING AND TEMPERATURE WAS INCREASING.  NO EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED TO PARKING RAMP.  MAINTENANCE FOUND THE TTL BYPASS VALVE BAD.  REMOVED AND REPLACED VALVE.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
